Hi I have had a red rash for the past

Patient : Hi I have had a red rash for the past 4 weeks 1. I had a swelling under my penis..went to the immediate care and they said its just trauma and to apply hydrocortizone. 2. Followed up with my regular doctor and he said the same thing but told me to alternate with neosporin (triple antibiotic) 3. Week 2-3: I noticed a red bump/blister on my abdomen that looked like regular acne but was itchy and I applied neosporin and hydrocortizone to that as well. 4. Soon after I started developing a red rash not too itchy on my penis head, left lower abdomen near the groin and right side as well. I also started noticing rashes under my armpits. 5' went back to the GP and he prescribed antifungal fluconiazole oral..6 tabs 6. Week 3_4: the initial swelling on the penis has gone down considerably but the red rash does not seem to get better..maybe got worse. It also has scaly..whitish sometimes dark center..mainly on the first blister that appeared in step 3. Mildly itchy since near the belt area. 7. I am married and have only one sexual partner for the last 10 years and we are both in good health otherwise. 8. Saw a dermatalogist yesterday who prescribed cephalaxin, acyclovir and mupirocin ointment yesterday. No diagnosis. I also noticed some pin sized spots on my forearms today. What am I suffering from and how do I deal with this?
Doctor :   Hi. Thanks for your query and a very elucidate history in a chronological way. Since the problem started under the p enis and progressed the way you have explained and the treatments you have taken, I would suggest you the following: -First of all complete the course of the treatment your Dermatologist has given you. -Wait for the results and in the meantime stop soaps, sprays and such things which can enhance the problems. -Post a picture and we can help you more as in Dermatology the visual impression of the skin problem is the most diagnostic and the biopsy report if done. -If no relief in a week or so, you can take a second opinion of another dermatologist. Take a therapeutic dose of Vitamin A and D as these helps for the better rejuvenation of the skin. I hope this answer helps you.

Related Q&A

Q: My mother has a rash all around the peg tube. It is red in the hole and brown discharge is coming out. The skin aro...

Q: I woke with a rash on my chest for no clear reason. What has caused this?

Q: I have a rash between my butt cheeks above the anus that is sore and raw in a couple spots. I was using Neosporin and...

Q: Itching rushes around my penis head

Q: I had red rashes on glans which erupted with itching in Apr 2014. Shown to two dermatologist and told me that it was ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews